Please use this identifier to cite or link to this item: http://ea.donntu.edu.ua:8080/jspui/handle/123456789/1274
Title: Вопросы устойчивости олигополистических структур в институциональной теории
Authors: Казанцева, Е.Г.
Keywords: экономические системы
economic systems
институциональные структуры
institutional structures
олигополия
oligopoly
Issue Date: 2006
Publisher: Донецький національний технічний університет
Citation: Наукові праці Донецького національного технічного університету. Серія: економічна. Випуск 103 - 3 - Донецьк, ДонНТУ, 2006. - С. 102 - 106
Series/Report no.: Економічна;21
Abstract: В докладе рассмотрены вопросы исследования устойчивости экономических систем, в частности олиголистических структур, в рамках институциональной теории.
Description: The report deals with the research of stability of economic systems within the framework of the institutional theory.
URI: http://ea.donntu.edu.ua/handle/123456789/1274
Appears in Collections:Випуск 103-3



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.